# SDR UIEA2024093000963

- Difficulty date: September 30, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 60,569 hours, 10,969 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 7321683003
- Part serial: 382054
- Condition: Warning Message
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE ARMED MEMO MSG AT 50KTS, CONFIG SPOILER MASTER WARNING AT 60KTS.  RTO( ITEM TRANFERED TO MDDR 217813 PER MEL 27-62-01 CAT C DUE DATE 10OCT24. LP 1829529 M3: R/R SPEEDBRAKE ACTUATOR IAW AMM 27-62-07. OPS CHECK GOOD. DMI 217813 CLOSED. )
